MAUDE Adverse Event Report: CAREFUSION ALARIS PCA MODULE EXT SET; ALARIS MICROBORE SET

CAREFUSION ALARIS PCA MODULE EXT SET; ALARIS MICROBORE SET
Model Number 30853
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued from report source: (b)(6).Sourcing and no product returned.Because no product was returned or expected to be returned, no failure investigation could be performed.The root cause of the customer's experience was not identified.Concomitant medical products: 8015; 8110 (4) syringe tube; syringe.
 
Event or Problem Description
It was reported that the pca ext tubing leaked multiple times.The customer confirmed that there was no patient harm.The event occurred on bmt.A note attached to bag that stated; "leaking, changed multiple time, new tubing lot obtained from another unit, infusing fine".

Brand Name
ALARIS PCA MODULE EXT SET
Common Device Name
ALARIS MICROBORE SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9359256
Report Number9616066-2019-03340
Device Sequence Number16699232
Product Code FPA
UDI-Device Identifier10885403273995
UDI-Public10885403273995
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30853
Device Catalogue Number30853
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1